# SDR YENA2022090200859

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N2016J
- Make and model: Airbus A321-271N
- Aircraft serial: 08893
- Aircraft time: 9,258 hours, 2,748 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M18817
- Condition: Failed
- Location: 7500mm
- Part time: 2,137 hours, 617 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1110, SDQ-JFK. 'REF LP#3395288-1 TROUBLESHOOT EPSU 10WL (FWD L) FAULT DOWN TO L1 DOOR  ESCAPE  SLIDE ASSY 7500MM. L1 DOOR ESCAPE SLIDE ASSY REMOVED PER  AMM 25-62-44. REQUIRES REPLACEMENT; REPLACED L1 DOOR SLIDE IAW AMM 25-62-44, ARMING AND DISARMING POSITION SHOWN ON FAP AND ECAM PAGE. ACCOMPLISHED L1 DOOR SLIDE REMOVAL RED LOG PAGE 3395289, ITEM 2 (REQUIRES REPLACEMENT; REPLACED L1 DOOR SLIDE IAW AMM 25-62-44, ARMING AND DISARMING POSITION SHOWN ON FAP AND ECAM PAGE). PERFORMED EMERGENCY POWER SUPPLY UNIT OPERATIONAL CHECK BY BITE CHECK. CHECK TEST OK IAW AMM 33-51-00-710-001-A ' (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION)
